# SDR ASOA2016052714955

- Difficulty date: May 27, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 22,071 hours, 21,106 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT RAIL FROM FS 364.00 TO 409.00+16 HAS EVIDENCE OF LIGHT SURFACE CORROSION WITH MINOR PITTING AT 4EA LOCATIONS.  REMOVED CORROSION FROM LT SIDE SEAT RAIL FS 409+16 TO FS 409+112 AS MARKED REF SRM 51-21-06.  REMOVED LT SIDE SEAT RAIL FROM FS 409.00+16 TO FS 409.00+112 IAW REF AMM 53-01-11-020-002.  REPLACED WITH NEW SIDE SEAT RAIL LT FROM FS 409+46 TO 409+112, PO: 601R38312-295, REF AMM 53-01-11-400-802.
